MathSciNet Relay Station
MathSciNet bibliographic data
MR75441 35.0X
De Giorgi, Ennio Un teorema di unicità per il problema di Cauchy, relativo ad equazioni differenziali lineari a derivate parziali di tipo parabolico. (Italian) Ann. Mat. Pura Appl. (4) 40 (1955), 371–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement